# SDR WX0A2015042272540

- Difficulty date: April 13, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Engine: Pwa JT8D219
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Lack Of Lube
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER DIFFICULT TO DEPLOY.  LUBED THROTTLES IAW AMM 76-11-04.  OPERATIONS CHECKED GOOD ON GND.
